Publications (26) TOMAS SANCHEZ GIRALDA publications

2021

  1. On the regulator problem for linear systems over rings and algebras

    Open Mathematics, Vol. 19, Núm. 1, pp. 101-110

2016

  1. Pinceladas

    Rued@: Universidad, Ética y Derechos, Núm. 1, pp. 5-5

2015

  1. Rosenbrock's theorem for systems over von Neumann regular rings

    Linear Algebra and Its Applications, Vol. 482, pp. 122-130

2009

  1. Valuations, equimultiplicity and normal flatness

    Journal of Pure and Applied Algebra, Vol. 213, Núm. 9, pp. 1890-1900

2008

  1. Coefficient assignability and a block decomposition for systems over rings

    Linear Algebra and Its Applications, Vol. 429, Núm. 5-6, pp. 1277-1287

  2. Strong feedback cyclization for systems over rings

    Systems and Control Letters, Vol. 57, Núm. 1, pp. 71-77

2007

  1. Euler y las particiones

    Unión: revista iberoamericana de educación matemática, Núm. 10, pp. 13-18

2006

  1. A characterization of GCU rings with the FC2 property

    Linear Algebra and Its Applications

2002

  1. Canonical forms for 2-dimensional linear systems over commutative rings

    Communications in Algebra, Vol. 30, Núm. 6, pp. 2993-3011

2001

  1. Canonical forms for linear dynamical systems over commutative rings: the local case

    Ring theory and algebraic geometry: proceedings of the fifth international conference (SAGA V) in León, Spain (Marcel Dekker), pp. 113-131

  2. Entrevista a J. Sanz Serna

    Gaceta de la Real Sociedad Matematica Española, Vol. 4, Núm. 2, pp. 375-384

  3. Sistemas de ecuaciones lineales sobre anillos Prüffer

    Boletín de la Sociedad Puig Adam de profesores de matemáticas, Núm. 57, pp. 86-94

1999

  1. On proximity relations for valuations dominating a two-dimensional regular local ring

    Revista matemática iberoamericana, Vol. 15, Núm. 3, pp. 621-634

1998

  1. The pointwise feedback relation for linear dynamical systems

    Linear Algebra and Its Applications, Vol. 279, Núm. 1-3, pp. 119-134

1996

  1. Algebra conmutativa y homológica. I

    Valladolid : Secretariado de Publicaciones e Intercambio Científico, Universidad, 1996

  2. Brunovsky's canonical form for linear dynamical systems over commutative rings

    Linear Algebra and Its Applications, Vol. 233, pp. 131-147

1995

  1. Feedback invariants for linear dynamical systems over a principal ideal domain

    Linear Algebra and Its Applications, Vol. 218, pp. 29-45

1994

  1. Finite free resolutions of length two and koszul generalized complex.

    Communications in Algebra, Vol. 22, Núm. 2, pp. 579-594

1992

  1. Enriques graphs of plane curves

    Communications in Algebra, Vol. 20, Núm. 2, pp. 527-562

1990

  1. On the duality principle for linear dynamical systems over commutative rings

    Linear Algebra and Its Applications, Vol. 139, Núm. C, pp. 175-180